# SDR SWAA2018040320921

- Difficulty date: March 27, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 48,737 hours, 28,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF NR 3 FLAP TRACK FAIRING WAFFLE PLATE CRACKED.    R & R THE PLATE IAW SRM & DWG.
